# SDR SWAA2024122380051

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 22,705 hours, 11,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOCATED ON THE CEILING ADJACENT TO THE OVER WING EXIT HAS A LOOSE LENS COVER<[01] RE-INSTALLED LENS FOR THE CEILING OVER WING EMERGENCY EXIT SIGN AS PER AMM 33-51-01. OPS CK GOOD
